# SDR USAA951097

- Difficulty date: October 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N987VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47210
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Condition: Cracked
- Location: Lt Emerg Exit
- Part time: 71,421 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING C-3 INSPECTION, FOUND 2 INCH CRACK LEFT FORWARD EMERGENCY EXIT WINDOW JAMB PAN FORWARD OF LATCH PIN AND A .5 INCH CRACK AFT OF LATCH PIN.  STOP DRILLED CRACKS AND INSTALLED DOUBLER REPAIR PER SRM 53-05 FIG 32.  (M)
